Where to start? I've got a 1ww for testing, which I just figured out a few hours ago, and I'm already going nuts. I was on the forums for both of my girls before (Oct 2006 , Jan 2009) and it was always a great source of support, so here I am. I swear I see a few familiar names (mine was different back then)!
I'm not sure if what I'm feeling is early pregnancy (I could always tell early!), or side effects of a new birth control. This would be a miracle baby, if I am pregnant, but I just can't rule it out. My best guess is that I'm 8-10 DPO right now. I'm actually scheduled to have my tubes tied in 2 weeks, so this is very unexpected, hence my complete freak-out.
Here's the breakdown...
I had the Mirena IUD for 3 years, and about 6 months ago I started having really wacky periods and lots of random ovulation pains. Enough was enough, so I decided to remove it.
2 days before removal we had unprotected sex.
Removal day shows a cyst on my right ovary consistent with ovulation occurring. IUD is removed with no problems.
5 days later I start taking tri-sprintec BCP to prepare for my procedure that's coming up...and to prevent pregnancy, in theory. I've been on the BCP for 5 days now.
Sooooooo.... The IUD prevents implanting, but that was removed ... and BCP prevents ovulation, but was started after I had already ovulated. Like I said, I total miracle, but the chance is there.
I started feeling nauseated earlier today, consistent with how I've felt in the past when I had morning sickness. I've also got some mild uterine cramps going on, and some tender boobies. It's possible it's just side effects from the BCP...or not. EEK! I'm making myself wait a few days for testing....I know from the past that I really drive myself crazy staring at lines. I don't want to go cross-eyed looking for something.
Any time I've ever started on BCP I have been nauseated for a few weeks until my body adjusted! Ugh, isn't it just the worse waiting.. being in limbo. Good luck and I hope that everything turns out the way you want it.
When I was a teen and I was on a specific pill I was throwing up every morning because the hormones were just too strong for me. I had to switch to a low-dose pill, and after that I was totally fine, so it could absolutely be the new BCP making you feel sick.
This wait is awful!! I have that heavy feeling in the front of my stomach that I always get while pregnant. My uterus is tipped, so I get menstrual cramps in my back, not in the front. Still having nausea off and on. I may break down and test tomorrow morning. If this is just the BCP, it's very convincing!
I also got really nauseated when I started a new BCP- but maybe this is a sign for you? If you're about to get your tubes tied yet this "scare" is making you want to possibly be pregnant (you kind of seem hopeful to me, the way that you say miracle and mention staring at lines and such) so I kind of get the impression that you're looking for signs (like we all are!!!!) and WANTING a bfp?!?! If so- maybe you need a little extra time thinking before you get tied
Oh, I'm in total freak out mode. The timing is about as bad as it gets. It just seems like the stars had to align to make this happen...if it did. Maybe I'll find out tomorrow morning, I plan to POAS. If it's +, then it would seem like we were really meant to have #3. We'll find a way to make things work. Our girls were planned, so I'm really not handling the shock that well!
Just a quick update. I see a shadow on the test I took this morning. It's not enough for me to call it a + ... I doubt that it will photograph. But, it's enough to make me test again in a few days. I have to imagine by the next test that I should know for sure.
If I don't make it back, I want to wish everyone that is TTC a sticky bean, and all the prego ladies a HH9M.